Doctor insights on:
GET HELP NOW: No ethical physician is going to give you such advice, since you are clearly depressed and i believe that this question is your cry for help. There are suicide hotlines like the samaritans (1-877-870-4673) or online at http://samaritanshope. Your health care provider can help and refer you, or your local public mental health clinic can be a source of help. Please get the help you need asap. ...Read more
Would this make a lethal combination? Family suicide attempt.
6 lithium 450
3 300mg bupropione
5 Lexapro (escitalopram) 15mg
Possibly: The likelihood of permanent harm is high, if not death then damage to vital organs directly from the medications (kidney failure from lithium, may require dialysis) or from the body's response to them. Suicide can have tragic consequences even when survived. There is always another option; in the US, call the suicide hotline at 1-800-273-8255, or 911. UK: Samaritans at +44 (0) 8457 90 90 90. ...Read moreSee 2 more doctor answers
Hard to say: Xanax (alprazolam) is much more potent than temazepam. You also have not shared the dosage of your xanax (alprazolam). I suggest discussing with your own physician, who knows what s/he gave you. If these have been obtained illegally, please don't use them. ...Read moreSee 1 more doctor answer
Not recommended: Metaxaolne is a pretty strong muscle relaxant that can cause sedation. Ativan, (lorazepam) as a benzodiazepine, is also a strong muscle relaxant and sedating medication. Using the two together can cause severe sedation and their side effects can compound. If you have been prescribed both, stagger the dosing to avoid these compounding side effects. Hope this helps! ...Read more
What happens if you take hydroxyzine pamoate 25mg, buspirone 7.5mg, xanax (alprazolam) .5mg mixed together?
Bipolar(controlled -lamictal, carbamazepine), anxiety-semi-under control (lorazepam, temazepam, cymbalta) and ADD problematic- considering Vyvanse (lisdexamfetamine) ?
So much medication: It might be necessary to take some drugs but I question the risks already and adding the new one is especially bad w/ cymbalta (duloxetine). It can cause severe anxiety! Also serotonin syndrome. Almost all of your meds combine to cause a host of symptoms like dizziness, confusion and general impairment. Please consider a good psych eval and adding good psychotherapy to lower need for Rx and help them work! ...Read more
Can you take 75 mg diphenhydramine HCl (tylenol (acetaminophen) simply sleep) with .5 mg diazepam (valium)?
Probably: I think you mean 5 mg of diazepam, not .5. 75 mg of diphenydramine is a bit high. Tegether, they synergize for additional sedation. Alone, it is probably not enough to be a problem, but if combined with other sedating agents or alcohol, you would be taking a risk, possibly a serious one. ...Read more
Tolerating?: Everyone has a different tolerance to medications. Both of the above can be very sedating. For those with a high tolerance sedation is not an issue. Unless you have liver or kidney disease these doses are not excessive. Again ck with your dr about making adjustments if you are too sedated and do not drive or operate dangerous machinery. ...Read more
Yes: Ativan (lorazepam) is a benzodiazipine, this class of meds can be addicting, even small doses used over an extended period of time can be very difficult to stop. Some people take them as prescribe and find it very hard to stop, others can be more overtly addicted and continue to take higher and higher doses. In general best for short term use only. Try to avoid if history of addiction like alcohol. ...Read moreSee 1 more doctor answer
Cloneazepam ambien (zolpidem): wow you are taking two medications that work on the Benzo receptor. Your Ambien (zolpidem) is far too high and current recommendation is that ambien (zolpidem) should not exceed 6.25mg and only to be used short duration. So I guess its not okay to use both at the same time. ...Read more
See below: There is no dosing equivelancy for these medications. They are used for different reason and are not interchangeable. ...Read more
Daughter has major depress., suicide thoughts.Had ED @16, age now 19.On 225 mgs Effexor ER for long time, not working anymore. Add Abilify (aripiprazole) or Remeron?
Talk with MD: It sounds like ur involved ur dtrs care; w/ her consent, you cld schedule a meeting with her & her doc or encourage her to c her doc ASAP. Doc needs to be made aware of ongoing sxs, particularly suicidal thoughts, so that the most effective tx can be selected. A back up plan for active suicidal plan/intent should be discussed. The best med is the 1 that works best 4 ur dtr. Work closely w her md. ...Read more
Controversial: There are studies on both sides of this issue, with some researchers finding that tramadol did reduce withdrawal, while others finding that it either did very little, or in some cases actually made it worse. A problem is that doses of ultram in the therapeutic range (300-400 mg/day) can cause seizures. My patients have told me mostly that ultram did very little for them, but a few got + results. ...Read more
What's the ?: What is your question?Get a more detailed answer ›